Faber-Theorie auf nicht-kompakten Riemannschen Flächen.

H. Tietz

Mathematische Annalen (1956/57)

  • Volume: 132, page 412-429
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Tietz, H.. "Faber-Theorie auf nicht-kompakten Riemannschen Flächen.." Mathematische Annalen 132 (1956/57): 412-429. <http://eudml.org/doc/160529>.

author = {Tietz, H.},
journal = {Mathematische Annalen},
keywords = {Theory of Functions},
pages = {412-429},
title = {Faber-Theorie auf nicht-kompakten Riemannschen Flächen.},
url = {http://eudml.org/doc/160529},
volume = {132},
year = {1956/57},

AU - Tietz, H.
TI - Faber-Theorie auf nicht-kompakten Riemannschen Flächen.
JO - Mathematische Annalen
PY - 1956/57
VL - 132
SP - 412
EP - 429
KW - Theory of Functions
UR - http://eudml.org/doc/160529
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.